MathSciNet Relay Station
MathSciNet bibliographic data
MR1266895 90C20 (65K05)
Hansen, Pierre; Jaumard, Brigitte Reduction of indefinite quadratic programs to bilinear programs. Conference on Computational Methods in Global Optimization, I (Princeton, NJ, 1991). J. Global Optim. 2 (1992), no. 1, 41–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement